# SDR HEEA966453

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 6223201001
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ERRATIC ALTITUDE READOUT.
